# SDR DALA2023021501205

- Difficulty date: April 26, 2018
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 737
- Aircraft serial: 29704
- Aircraft time: 85,491 hours, 16,538 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 #2 PYLON / FWD UPPER SPAR WEB / POWER FEEDER CABLE CUTOUT. CORRECTIVE ACTION: ER/A 554545-14 REV B IS CURRENT. SUPPLEMENTAL INSPECTION RESTRICTION. AT OR PRIOR TO 37,500 TOTAL AIRCRAFT CYCLES AND EVERY 12,000 FLIGHT CYCLES THEREAFTER (0527286)
